# SDR P5CA201808220199

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 7321175003
- Part serial: 823559
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SIDE ISOLATION BYPASS CHECK VALVES INSIDE SPRINGS WERE BROKEN.  REPLACED THE ISOLATION VALVE IAW AMM 36-11-05-004-002, AND AMM 36-11-05-404-009, REV 124.  TESTED AND FOUND NO LEAKS  IAW AMM 36-11-05-404-009, REV 124.
